# SDR 2025F00213

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Aircraft: N4MT
- Make and model: Emb EMB-505
- Aircraft serial: 50500064
- Aircraft time: 3,482 hours, 2,261 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Flow Valve
- Part number: 130025011
- Part serial: 1343
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ECS 1 & 2 FAILED IN FLIGHT, DEPRESSURING VALVE, PASSENGERS HEARD A POP SOUND, OXYGEN MASKS CAME OUT.
